MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G46206
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).G4: pma/510(k) #: exempt.H8: usage of device: not used.Investigation ¿ evaluation.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturer¿s instructions (mi), and quality control (qc) procedures were conducted during the investigation.Functional tests and visual inspection of the returned complaint device was also conducted.One ncircle tipless stone extractor was returned for investigation in an open package with label.Visual exam notes the support sheath is severed 1 mm past the male luer lock adapter.Approximately 8 cm of the coil assembly is exposed.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record found that 3 devices from the lot did not pass quality control inspections; however, the affected products were scrapped prior to release from cook.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming products exist either in house or in the field.Cook also reviewed product labeling.The ifu supplied with the device did not provide any information related to the reported issue.Based upon the available information, inspection of the returned device which was observed to have severed support sheath, and results of the investigation, cook has concluded that the cause for the complaint could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported the ncircle tipless stone extractor was damage-broken prior to an unspecified procedure.The issue was found when the package was opened.The procedure was completed by using another same-type device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.The device did not make patient contact.The complaint was originally not reportable due to lack of information.However, complaint become reportable following device evaluation and investigation completion.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24511593
Report Number1820334-2026-00241
Device Sequence Number10456701
Product Code FFL
UDI-Device Identifier00827002462069
UDI-Public(01)00827002462069(17)280805(10)16726806
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46206
Device Catalogue NumberNTSE-015115
Device Lot Number16726806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown